How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6954
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I wrote about laxido side effect after stopping. Just wanted

This answer was rated:

Hi there, I wrote about laxido side effect after stopping. Just wanted to be reassured , I went to doctors today, told about my symptoms after withdrawing from laxido. He said he never heard about reaction like that and said that it still in my system. As I wrote before I do feel like I am still on it, since stopping it for 3 weeks now after 5 weeks continuous use.
I do have 2-3 bowel movements a day with good stool, but between some liquids comes out especially when trying to pass the wind.(soiling the underwear).
Just want to be sure that it could be reaction from 5 weeks of Laxido use, that it will calm down? Maybe take something like Imodium
Thank you

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

You should take an anti-diarrheal like Imodium

This will go away in a week or two

It is most likely due to a long term use of Laxido

But eventually you will be back to normal

Please do let me know if you have any other question

Regards

Customer: replied 10 days ago.
Thank you

You are welcome

Please do let me know if you have any other question

 

If done please leave a 5-stars feedback rating

 

Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you